Unicity theorems with truncated multiplicities of meromorphic mappings in several complex variables for few fixed targets
AbstractThe purpose of our paper is twofold. Our first aim is to prove a uniqueness theorem for meromorphic mappings of $C^n$ into $P^N(C)$ sharing $2N + 2$ hyperplanes in the general position with truncated multiplicities, where all common zeros with multiplicities more than a certain number do not need to be counted. Second, we consider the case of mappings sharing less than $2N + 2$ hyperplanes. These results are improvements of some recent results.
How to Cite
Pham, H. H., and D. Q. Si. “Unicity Theorems With Truncated Multiplicities of Meromorphic Mappings in Several Complex Variables for Few Fixed Targets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 3, Mar. 2019, pp. 412-3, http://umj.imath.kiev.ua/index.php/umj/article/view/1448.